MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35 XST PROFLEXX

FERNO-WASHINGTON, INC. 35 XST PROFLEXX
Model Number 0015794
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A visual and functional evaluation was conducted on the subject cot and the reported issue was not able to be duplicated.No malfunctions were observed and the cot was operating according to specification.The ifu for the product provides sufficient instructions on maintaining control of the cot while transporting a patient.The complainant has not provided any further details regarding the alleged patient injury or whether medical intervention was sought.
 
Event or Problem Description
The complainant reported while transporting a patient on the stretcher, the stretcher hit uneven pavement while rotating the stretcher and the unit then allegedly tipped over with the patient.The patient alleges a bruise to their left elbow however; no treatment was sought as a result.

Brand Name
35 XST PROFLEXX
Common Device Name
35 XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8632156
Report Number1523574-2019-00018
Device Sequence Number1655129
Product Code FPO
UDI-Device Identifier00190790000387
UDI-Public00190790000387
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015794
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight113